Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Can colposcopy cause delay in periods ?

I got a colposcopy done on July 2. I got my normal scheduled period on July 9. I ended up getting another one on July 23. My periods are 22-24 days apart. I haven t had one since and now I m officially late. I ve taken HPT and all are negative. Could I be pregnant or is it possible that my colposcopy made my period out of wack?
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  534
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
hi elfranger88
welcome to health care magic
as per your information you had colposcopy on 2 july then had normal period so do i not see colposcopy affecting any thing there are some side effects which are mostly resolved after 2 weeks and just after 2 to 3 days few women may have pain or some women have cramps like menses appearing
so your cse is different please for few days if you do not get menses better contact your doctor 7 to 8 days difference we consider as normal so do not worry
hope i have helped you
take care
Answered: Thu, 23 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor